Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 241, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 27, 2021, 2:51 PM CDT for Canadian County, Kingfisher County, Logan County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2021, 2:51 PM CDT (19:51 UTC)
- Expired
- May 27, 2021, 3:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Canadian County, OK, Kingfisher County, OK, Logan County, OK
The radar
The Norman radar (KTLX), 63 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 11:58 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2431 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.5
The text
As transmitted.
784
WUUS54 KOUN 271951
SVROUN
OKC017-073-083-272030-
/O.NEW.KOUN.SV.W.0241.210527T1951Z-210527T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
251 PM CDT Thu May 27 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southern Kingfisher County in central Oklahoma...
Southwestern Logan County in central Oklahoma...
Northern Canadian County in central Oklahoma...
* Until 330 PM CDT.
* At 250 PM CDT, a severe thunderstorm was located near Okarche,
moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Guthrie, Kingfisher, Piedmont, Crescent, Okarche, Cashion, Calumet,
Cedar Valley, Cimarron City, Concho, Navina and Seward.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3581 9735 3572 9763 3573 9767 3571 9767
3559 9808 3563 9820 3576 9817 3606 9749
TIME...MOT...LOC 1950Z 245DEG 36KT 3571 9804
HAIL...1.50IN
WIND...60MPH
$$
JT1 follow-up statement
792
WWUS54 KOUN 272021
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
321 PM CDT Thu May 27 2021
OKC017-073-083-272030-
/O.CON.KOUN.SV.W.0241.000000T0000Z-210527T2030Z/
Kingfisher OK-Logan OK-Canadian OK-
321 PM CDT Thu May 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN KINGFISHER...SOUTHWESTERN LOGAN AND NORTHEASTERN
CANADIAN COUNTIES...
At 320 PM CDT, a severe thunderstorm was located near Cashion, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Guthrie, Kingfisher, Piedmont, Crescent, Okarche, Cashion, Cedar
Valley, Cimarron City, Navina and Seward.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3581 9735 3572 9763 3573 9767 3571 9767
3566 9792 3578 9803 3606 9749
TIME...MOT...LOC 2020Z 245DEG 36KT 3584 9770
HAIL...1.00IN
WIND...60MPH
$$
JTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:25 PM CDT, 26 minutes earlier.
Area forecast discussion, May 27, 2:25 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Norman OK
225 PM CDT Thu May 27 2021
...New SHORT TERM, LONG TERM, UPPER AIR...
.SHORT TERM...
(This evening through Friday)
Issued at 224 PM CDT Thu May 27 2021
Strong to severe thunderstorms will continue into the evening
across most of the area as a cold front moves into minimally-
capped environment (per 18Z special upper air sounding). The
ongoing storms could push out an outflow boundary or two, which
could lead to slight enhancement of a tornado threat if any storms
can form along it, as winds ahead of the boundary could be backed
slightly. Currently, as storms form along the aforementioned cold
front later this afternoon, there may be a brief window for some
discrete storms. The deep-layer shear vector being mostly
parallel to the boundary will foster storm conglomeration shortly
after initiation, and eventually forming into a line that will
move through west-central and central OK. The main threats still
appear to be damaging winds in excess of 80mph and hail up to the
size of baseballs, as SPC mesoanalysis suggests there is at least
MLCAPE values upwards of at least 3000 J/kg across the area. With
numerous storms producing heavy rain rates across areas with
already moist soils, flooding and flash flooding could be possible
across central OK into northern and northeast OK.
Bunker
&&
.LONG TERM...
(Friday night through next Wednesday)
Issued at 224 PM CDT Thu May 27 2021
Over the weekend mid-level heights will gradually increase as an
approaching mid-level ridge moves into the area. Showers and
thunderstorms are possible on Sunday as a shortwave trough
traverses the area and attendant upslope flow along the Rockies.
Another shortwave should move through on Monday morning, bringing
with it additional chances for showers and storms. A longwave
trough will move in by Tuesday morning and an associated cold
front will bring in showers and storms across the area. Northerly
surface flow should persist through much of the long term, with
slight chances for showers and storms. High temperatures should
stay in the mid to upper 70s across most of the area throughout
the period.
Bunker
&&
.AVIATION...
(18Z TAFS)
Issued at 1127 AM CDT Thu May 27 2021
Two rounds of showers and thunderstorms will be possible
throughout the period. The first round of storms will start around
17Z and will initiate in western OK, and move towards the east
into central OK. The next round will be later this afternoon
associated with a cold front that will sweep through the area.
These storms will move from the north to the south. Otherwise,
some MVFR ceilings are possible through the period, along with a
wind shift associated with the cold front. Some sites could see
some IFR ceilings associated with the aforementioned
thunderstorms.
&&
.UPPER AIR...
Issued at 224 PM CDT Thu May 27 2021
An Upper Air flight is planned later this evening if time permits..
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 59 72 54 72 / 90 0 10 10
Hobart OK 60 75 56 74 / 70 10 10 10
Wichita Falls TX 65 77 60 76 / 80 30 30 20
Gage OK 53 72 53 73 / 10 10 10 10
Ponca City OK 53 72 50 72 / 50 0 0 0
Durant OK 66 80 59 75 / 90 30 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 AM CDT Friday for OKZ008-012-013-018>020-
024>031.
TX...None.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...13Hazardous weather outlook, May 27, 11:41 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1141 AM CDT Thu May 27 2021 OKZ004>048-050>052-TXZ083>090-281645- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1141 AM CDT Thu May 27 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an enhanced risk for severe thunderstorms Thursday afternoon and evening across most of Oklahoma into parts of western north Texas. Two rounds of storms are possible this afternoon. The first round is likely to start around the early afternoon and move from western OK into central OK. Later in the afternoon, storms will fire along a cold front in northern OK and move south across the area. Large hail up to the size of baseballs and damaging winds up to 80 mph will be the main threats, though during the early evening there will also be a low tornado risk. .Heavy Rainfall... Localized heavy rainfall and flooding will be possible late on Thursday, mainly across central and southern Oklahoma and north Texas. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and western north Texas should prepare for severe weather operations this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Friday and Saturday will see thunderstorm chances across mainly southern Oklahoma and north Texas. More widespread chances for showers and storms will return Sunday through Wednesday of next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 27, 1:50 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
150 PM CDT Thu May 27 2021
OKZ007-008-012-013-271915-
Garfield OK-Kay OK-Grant OK-Noble OK-
150 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR northern Garfield...Kay...Grant
and northwestern Noble Counties Until 215 PM CDT...
AT 147 PM CDT, the leading edge of strong thunderstorms extended
from 5 miles east of Medford to 5 miles north of Garber, moving east
at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3674 9685 3675 9689 3669 9693 3670 9704
3668 9706 3664 9705 3626 9809 3681 9811
3700 9784 3700 9691
TIME...MOT...LOC 1847Z 260DEG 35KT 3684 9764 3651 9755
JTSpecial weather statement, May 27, 2:03 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
203 PM CDT Thu May 27 2021
OKZ005-011-271930-
Major OK-Woods OK-
203 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR western Major and southeastern
Woods Counties Until 230 PM CDT...
AT 202 PM CDT, a strong thunderstorm was located 9 miles south of
Waynoka, moving east at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3650 9853 3647 9853 3646 9851 3624 9860
3640 9894 3655 9890
TIME...MOT...LOC 1902Z 285DEG 18KT 3645 9885
ZwinkLocal storm report, May 27, 2:10 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
210 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM TSTM WND GST CRESCENT 35.95N 97.60W
05/27/2021 M70 MPH LOGAN OK BROADCAST MEDIA
ESTIMATED WIND GUST.
&&Special weather statement, May 27, 2:17 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
217 PM CDT Thu May 27 2021
OKZ007-008-012-013-272000-
Garfield OK-Kay OK-Grant OK-Noble OK-
217 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR northern Garfield...Kay...Grant
and northern Noble Counties Until 300 PM CDT...
AT 216 PM CDT, strong thunderstorms were along a line extending from
6 miles north of Deer Creek to 3 miles south of Billings, moving
northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
LAT...LON 3669 9698 3670 9704 3668 9706 3660 9704
3659 9706 3658 9702 3659 9696 3654 9695
3653 9699 3651 9701 3651 9703 3648 9703
3637 9771 3655 9804 3686 9793 3700 9757
3700 9704
TIME...MOT...LOC 1916Z 246DEG 32KT 3690 9751 3648 9743
JTLocal storm report, May 27, 2:32 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
232 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG GUTHRIE 35.88N 97.42W
05/27/2021 LOGAN OK BROADCAST MEDIA
LARGE TREE LIMBS DOWNED OVER ROADWAY.
0225 PM FLASH FLOOD KINGFISHER 35.86N 97.93W
05/27/2021 KINGFISHER OK BROADCAST MEDIA
ROUGHLY A FOOT OF WATER OVER ROADWAYS IN
KINGFISHER.
&&Local storm report, May 27, 2:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
249 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM FLASH FLOOD 3 NW KINGFISHER 35.89N 97.97W
05/27/2021 KINGFISHER OK TRAINED SPOTTER
WATER RUNNING OVER MULTIPLE ROADWAYS.
0245 PM FLASH FLOOD KINGFISHER 35.86N 97.93W
05/27/2021 KINGFISHER OK BROADCAST MEDIA
VIDEO OF A CAR STRANDED IN ONE TO TWO FEET
OF WATER NEAR CENTER OF TOWN.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:27 PM CDT | Special Weather Statement | OUN | Harper | 33 min |
| May 26, 7:45 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| May 26, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 47 min |
| May 26, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 39 min |
| May 26, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 44 min |
| May 26, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Ellis, Harper, Woods, Woodward | 49 min |
| May 26, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods, Woodward | 49 min |
| May 26, 11:24 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 51 min |
| May 27, 1:37 AM CDT | Special Weather Statement | OUN | Beckham | 23 min |
| May 27, 2:07 AM CDT | Special Weather Statement | OUN | Beckham | 38 min |
| May 27, 3:28 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey | 62 min |
| May 27, 4:27 AM CDT | Special Weather Statement | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 63 min |
| May 27, 6:39 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 36 min |
| May 27, 10:28 AM CDT | Flood Watch | OUN | Canadian, Cleveland, Garfield, Grady, Kay, Kingfisher and 8 more | 12 hr |
| May 27, 11:56 AM CDT | Special Weather Statement | OUN | Kingfisher | 34 min |
| May 27, 12:00 PM CDT | Special Weather Statement | OUN | Blaine | 30 min |
| May 27, 12:11 PM CDT | Special Weather Statement | OUN | Dewey | 34 min |
| May 27, 12:14 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 46 min |
| May 27, 12:23 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 52 min |
| May 27, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher | 46 min |
| May 27, 12:35 PM CDT | Special Weather Statement | OUN | Kay | 25 min |
| May 27, 12:39 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan | 3 hr |
| May 27, 12:40 PM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| May 27, 12:48 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 42 min |
| May 27, 12:51 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher | 39 min |
| May 27, 12:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 47 min |
| May 27, 1:01 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Noble | 44 min |
| May 27, 1:08 PM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 37 min |
| May 27, 1:14 PM CDT | Tornado Warning | OUN | Kingfisher | 46 min |
| May 27, 1:17 PM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| May 27, 1:23 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 39 min |
| May 27, 1:25 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 36 min |
| May 27, 1:29 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 46 min |
| May 27, 1:30 PM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| May 27, 1:41 PM CDT | Flash Flood Warning | OUN | Blaine, Kingfisher, Logan | 4 hr |
| May 27, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 17 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 43 min |
| May 27, 1:50 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay | 25 min |
| May 27, 1:59 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 15 hr |
| May 27, 2:03 PM CDT | Special Weather Statement | OUN | Major | 27 min |
| May 27, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan, Payne | 45 min |
| May 27, 2:17 PM CDT | Special Weather Statement | OUN | Grant, Kay | 43 min |
| May 27, 2:34 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 56 min |
| May 27, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 50 min |
| May 27, 2:46 PM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 3 hr |
| May 27, 2:51 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| May 27, 3:11 PM CDT | Special Weather Statement | OUN | Lincoln | 19 min |
| May 27, 3:18 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 42 min |
| May 27, 3:21 PM CDT | Areal Flood Advisory | OUN | Lincoln, Payne | 3 hr |
| May 27, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 48 min |
| May 27, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma, Payne | 48 min |
| May 27, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 30 min |
| May 27, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 41 min |
| May 27, 3:39 PM CDT | Flash Flood Warning | OUN | Garfield, Kingfisher, Logan, Major, Noble, Payne | 2 hr |
| May 27, 3:42 PM CDT | Special Weather Statement | OUN | Noble | 33 min |
| May 27, 3:46 PM CDT | Special Weather Statement | OUN | Logan | 29 min |
| May 27, 3:51 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 24 min |
| May 27, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 37 min |
| May 27, 3:56 PM CDT | Special Weather Statement | OUN | Oklahoma | 19 min |
| May 27, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan | 27 min |
| May 27, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 65 min |
| May 27, 4:15 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Garfield, Kingfisher, Major | 45 min |
| May 27, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 38 min |
| May 27, 4:38 PM CDT | Special Weather Statement | OUN | Kingfisher | 7 min |
| May 27, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan | 37 min |
| May 27, 4:56 PM CDT | Areal Flood Advisory | OUN | Blaine, Kingfisher | 3 hr |
| May 27, 4:56 PM CDT | Special Weather Statement | OUN | Lincoln | 19 min |
| May 27, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 49 min |
| May 27, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 45 min |
| May 27, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Lincoln, Logan, Oklahoma | 41 min |
| May 27, 5:25 PM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma | 3 hr |
| May 27, 5:31 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| May 27, 5:47 PM CDT | Flash Flood Warning | OUN | Kingfisher, Logan | 106 min |
| May 27, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 38 min |
| May 27, 6:00 PM CDT | Flash Flood Warning | OUN | Canadian, Lincoln, Oklahoma, Pottawatomie | 3 hr |
| May 27, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 2 more | 42 min |
| May 27, 6:14 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| May 27, 6:21 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| May 27, 6:39 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain | 111 min |
| May 27, 6:48 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Washita | 15 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.